# SDR AALA202105209004

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 62,868 hours, 30,559 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DESCENDING THROUGH 10,000 FEET UNTIL LANDING, PILOTS EXPERIENCED A CABIN ODOR MUSTY. CAPTAIN DONNED OXYGEN MASK. DETERMINED THAT APU OIL WAS OVERSERVICED. ACCOMPLISHED J/C 26L00021001, 26L00021002, 26L00021004--SMOKE/ODOR/FUMES INITIAL TROUBLESHOOT, APU  SMOKE/ODOR/FUMES TROUBLESHOOT, AND ECS DECONTAMINATION.
